Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. I
Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 832-841
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_5_a14,
author = {L. I. Kamynin and B. N. Khimchenko},
title = {Anisotropic classes of uniqueness of the solution of the {Cauchy} problem for a second-order parabolic equation. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {832--841},
year = {1985},
volume = {21},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_5_a14/}
}
TY - JOUR AU - L. I. Kamynin AU - B. N. Khimchenko TI - Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. I JO - Differencialʹnye uravneniâ PY - 1985 SP - 832 EP - 841 VL - 21 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_5_a14/ LA - ru ID - DE_1985_21_5_a14 ER -
%0 Journal Article %A L. I. Kamynin %A B. N. Khimchenko %T Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. I %J Differencialʹnye uravneniâ %D 1985 %P 832-841 %V 21 %N 5 %U http://geodesic.mathdoc.fr/item/DE_1985_21_5_a14/ %G ru %F DE_1985_21_5_a14
L. I. Kamynin; B. N. Khimchenko. Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. I. Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 832-841. http://geodesic.mathdoc.fr/item/DE_1985_21_5_a14/